RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1985, Volume 49, Issue 6, Pages 1274–1301 (Mi izv1401)  

This article is cited in 1 scientific paper (total in 1 paper)

The structure of the set of singular points of piecewise-linear branched coverings of manifolds

I. V. Savel'ev


Abstract: The purpose of the paper is to provide a systematic account of the principles and methods of the theory of branched coverings in the piecewise-linear category. The regularity tests for branched coverings comprise the principal method of investigation presented in the paper.
Bibliography: 31 titles.

Full text: PDF file (3062 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1986, 27:3, 549–573

Bibliographic databases:

UDC: 513.836+513.015.7
MSC: Primary 57M12; Secondary 57Q91, 57Q99, 57S30, 57M10, 57P99, 57Q45
Received: 21.07.1983

Citation: I. V. Savel'ev, “The structure of the set of singular points of piecewise-linear branched coverings of manifolds”, Izv. Akad. Nauk SSSR Ser. Mat., 49:6 (1985), 1274–1301; Math. USSR-Izv., 27:3 (1986), 549–573

Citation in format AMSBIB
\Bibitem{Sav85}
\by I.~V.~Savel'ev
\paper The structure of the set of singular points of piecewise-linear branched coverings of manifolds
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1985
\vol 49
\issue 6
\pages 1274--1301
\mathnet{http://mi.mathnet.ru/izv1401}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=816857}
\zmath{https://zbmath.org/?q=an:0612.57003|0597.57003}
\transl
\jour Math. USSR-Izv.
\yr 1986
\vol 27
\issue 3
\pages 549--573
\crossref{https://doi.org/10.1070/IM1986v027n03ABEH001189}


Linking options:
  • http://mi.mathnet.ru/eng/izv1401
  • http://mi.mathnet.ru/eng/izv/v49/i6/p1274

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. V. Savel'ev, “Splines and branched coverings”, Russian Math. Surveys, 50:4 (1995), 830–831  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:135
    Full text:50
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019